# SDR AALA20091028TUL02

- Difficulty date: October 28, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N582AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53159
- Aircraft time: 53,580 hours, 27,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND .3125 INCH CRACK AT LEFT STRUT DOOR AFT HINGE CUTOUT.  INSTALLED DOUBLER REPAIR PER 53-05-00.
